Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v28.i5-6.120
pages 93-103

Applying the Regularization Method to Estimation Problems

Vyacheslav F. Gubarev
Institute of Space Research NAS and SSA of Ukraine, Kiev, Ukraine
Nikolay N. Aksenov
Space Research Institute of National Academy of Sciences of Ukraine and National Space Agency of Ukraine

ABSTRAKT

The problem of estimating the state variables of a dynamic object on the basis of an approach which uses the methods for solving ill-posed problems is examined and solved. The obtained results are illustrated by a computational experiment.


Articles with similar content:

On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Sergey V. Siryk, Nikolay N. Salnikov, Igor A. Tereshchenko
Development and Analysis of Robust Algorithms for Guaranteed Ellipsoidal Estimation of a State of Multidimensional Linear
Journal of Automation and Information Sciences, Vol.32, 2000, issue 11
Lidiya I. Tyutyunnik, Victor V. Volosov
On Minimax Estimation in the Problems of Acoustic Wave Diffraction
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Yuriy K. Podlipenko, Oleg L. Levoshych, I. I. Popkov
Solution of Inverse Complex Problems for Multicomponent Elliptic Parabolic Distributed Systems
Journal of Automation and Information Sciences, Vol.40, 2008, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka
One Generalization of the Fractional Differential Geoinformation Model of Research of Locally-nonequilibrium Geomigration Processes
Journal of Automation and Information Sciences, Vol.45, 2013, issue 1
Vladimir M. Bulavatskiy